N. Ozkaya Turhan, "On asymptotic distributions of exceedance statistics," Journal of Computational and Applied Mathematics , vol.236, no.9, pp.2259-2267, 2012
Ozkaya Turhan, N. 2012. On asymptotic distributions of exceedance statistics. Journal of Computational and Applied Mathematics , vol.236, no.9 , 2259-2267.
Ozkaya Turhan, N., (2012). On asymptotic distributions of exceedance statistics. Journal of Computational and Applied Mathematics , vol.236, no.9, 2259-2267.
Ozkaya Turhan, NEJLA. "On asymptotic distributions of exceedance statistics," Journal of Computational and Applied Mathematics , vol.236, no.9, 2259-2267, 2012
Ozkaya Turhan, NEJLA. "On asymptotic distributions of exceedance statistics." Journal of Computational and Applied Mathematics , vol.236, no.9, pp.2259-2267, 2012
Ozkaya Turhan, N. (2012) . "On asymptotic distributions of exceedance statistics." Journal of Computational and Applied Mathematics , vol.236, no.9, pp.2259-2267.
@article{article, author={NEJLA TURHAN}, title={On asymptotic distributions of exceedance statistics}, journal={Journal of Computational and Applied Mathematics}, year=2012, pages={2259-2267} }